Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Pseudo-conformal geometry: Functions of two complex variables


Authors: Edward Kasner and John DeCicco
Journal: Bull. Amer. Math. Soc. 48 (1942), 317-328
DOI: https://doi.org/10.1090/S0002-9904-1942-07669-5
This work is cited by: Bull. Amer. Math. Soc., Volume 51, Number 2 (1945), 162--168
MathSciNet review: 0006459
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07669-5

American Mathematical Society